MAUDE Adverse Event Report: RXSIGHT INC. RXSIGHT INSERTION DEVICE

RXSIGHT INC. RXSIGHT INSERTION DEVICE
Model Number 63002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that during a post-operative follow-up visit, a patient was found to have a light adjustable lens (lal) implanted in a backwards orientation in the right eye.The lal had been implanted during a procedure where a non-rxsight multifocal iol was exchanged for the lal; this procedure was reportedly difficult due to iris prolapse, poor dilation, and overall challenging intraoperative management, but the surgeon was ultimately able to implant the lal.Due to the intraoperative difficulties encountered during the exchange procedure, the surgeon does not want to explant or reposition the lal, considering surgical intervention to be too clinically risky.

Brand Name
RXSIGHT INSERTION DEVICE
Common Device Name
RXSIGHT INSERTION DEVICE
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25393853
Report Number3012712027-2026-00255
Device Sequence Number12072329
Product Code MSS
UDI-Device Identifier10818806021016
UDI-Public10818806021016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K231838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63002
Device Catalogue Number63002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHT ADJUSTABLE LENS (LAL), 60005 - SN (B)(6)
Patient Age55 YR
Patient SexMale